MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO 50; HIP UNCEMENTED SHELL

MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO 50; HIP UNCEMENTED SHELL
Model Number 01.26.45.0050
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 06/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 02 july 2020: lot 165691: (b)(4) items manufactured and released on 22-dec-2016.Expiration date: 2021-12-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medacta medical affairs director: hip revision surgery after cementless tha in a (b)(6) year old woman due to psoas impingement with the cup edge.Radiographic image provided shows suboptimal cup position.We cannot tell if this is the result of post-surgery migration or the surgeon's choice: in the latter case, no explanation for this decision was supplied.The cause of this revision is not to be sought in a defective device.
 
Event or Problem Description
Impingement of the psoas.The cup was not well-positioned.3 years and 1 month after primary, revision surgery successfully performed.

Brand Name
VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO 50
Common Device Name
HIP UNCEMENTED SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10306842
Report Number3005180920-2020-00430
Device Sequence Number860578
Product Code LZO
UDI-Device Identifier07630030807763
UDI-Public07630030807763
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/12/2021
Device Model Number01.26.45.0050
Device Catalogue Number01.26.45.0050
Device Lot Number165691
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2020
Initial Report FDA Received Date07/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient Weight49